Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Painful sunburn like rash behind knees, cuts on fingers and hands. What is it?

I have a painful sunburn like rash behind both knees that started today. It is not raised or itchy. Additionally, for the last week I've had painful dry skin between my fingers and have had paper cut like cuts appear on my finger & hands when in fact I have not gotten a paper cut anywhere. What could this be and could these two things be related? Thanks for you help.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like you have atopic dermatitis.
yes ,both lesions are related .
it mainly involve skin fold.
you need to apply good moisturizer cream 3-4 times a day
avoid frequent washing and using harsh soap
in severe cases you can apply hydrocortisone cream also
better to consult dermatologist if not improved
avoid sun and wind exposure and wear full cotton cloths
i hope i answered your query
Answered: Wed, 10 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor